| Model Number |
630-2221112-01 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The device passed all functional and pacing tests with no issues identified.Review of the event log showed normal ecg signal in pads view initially.Log data indicated no ecg lead cable was connected, as no signal was present in lead ii.Without ecg leads, electrical capture cannot be assessed, and pacing defaults to fixed mode using pads only.The customer confirmed no ecg cable was used during the event.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device failed to capture the patient's heart rhythm.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.